# SDR IPXA2025071490080

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, CREW DOOR CUT-OUT, FWD EDGE, LOWER SIDE, ROLLER GUIDE HAS GOUGE.
